# SDR SWAA062590

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 9,243 hours, 5,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT COVER CRACKED AT LT OVERWING EXIT.  REMOVED AND REPLACED EEPLS COVER PER MM.
